English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

On the Problem of Confounders in Modeling Gene Expression

MPS-Authors
/persons/resource/persons188328

Schmidt,  Florian
Computational Biology and Applied Algorithmics, MPI for Informatics, Max Planck Society;

/persons/resource/persons127666

Schulz,  Marcel Holger
Computational Biology and Applied Algorithmics, MPI for Informatics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)

bty674.pdf
(Publisher version), 2MB

Supplementary Material (public)
There is no public supplementary material available
Citation

Schmidt, F., & Schulz, M. H. (2019). On the Problem of Confounders in Modeling Gene Expression. Bioinformatics, 35(4), 711-719. doi:10.1093/bioinformatics/bty674.


Cite as: http://hdl.handle.net/21.11116/0000-0003-2094-1
Abstract
There is no abstract available